Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Piecewise linear embeddings and isotopies


Author: J. F. P. Hudson
Journal: Bull. Amer. Math. Soc. 72 (1966), 536-537
DOI: https://doi.org/10.1090/S0002-9904-1966-11532-X
MathSciNet review: 0193642
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Haefliger, Plongements différentiables de variétés dans variétés, Comment. Math. Helv. 36 (1961), 47-82. MR 145538
  • 2. J. F. P. Hudson, Piecewise linear embeddings, Ann. of Math. (to appear). MR 215308
  • 3. J. F. P. Hudson, Concordance and isotopy of PL embeddings, Bull. Amer. Math. Soc. 72 (1966), 534-535. MR 193641
  • 4. J. F. P. Hudson and E. C. Zeeman, On combinatorial isotopy, Inst. Hautes Études Sci. Publ. No. 19 (1964), 69-94. MR 163318
  • 5. M. C. Irwin, Embedding of polyhedral manifolds, Ann. of Math. (2) 82 (1965), 1-14. MR 182978
  • 6. E. C. Zeeman, Isotopies of manifolds, Topology of 3-manifolds, (ed., M. K. Fort), Prentice-Hall, Englewood Cliffs, N. J., 1962.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11532-X

American Mathematical Society